Fully symmetric operator spaces

Peter G. Dodds, Theresa K. Dodds, Ben de Pagter

    Research output: Contribution to journalArticlepeer-review

    107 Citations (Scopus)

    Abstract

    It is shown that certain interpolation theorems for non-commutative symmetric operator spaces can be deduced from their commutative versions. A principal tool is a refinement of the notion of Schmidt decomposition of a measurable operator affiliated with a given semi-finite von Neumann algebra.

    Original languageEnglish
    Pages (from-to)942-972
    Number of pages31
    JournalIntegral Equations and Operator Theory
    Volume15
    Issue number6
    DOIs
    Publication statusPublished - Nov 1992

    Fingerprint

    Dive into the research topics of 'Fully symmetric operator spaces'. Together they form a unique fingerprint.

    Cite this